Teemu Lukkari

Research interests

Profiles at Google Scholar, ResearchGate, MathSciNet. (the last one requires license)

Preprints, publications, and stuff

  1. V. Bögelein, T. Lukkari, and C. Scheven: Hölder regularity for degenerate parabolic obstacle problems. Submitted. Preprint
  2. B. Avelin and T. Lukkari: A comparison principle for the porous medium equation and its consequences. Preprint at arxiv.org
  3. T. Lukkari and J. Malinen: A posteriori error estimates for Webster's equation in wave propagation. J. Math. Anal. Appl. 427(2), 941--961, 2015. Journal link, Preprint at arxiv.org.
  4. V. Bögelein, T. Lukkari, and C. Scheven: The obstacle problem for the porous medium equation. Math. Ann. 363(1), 455--499, 2015. Journal link, Institut Mittag-Leffler preprint.
  5. J. Kinnunen, P. Lindqvist, and T. Lukkari: Perron's method for the porous medium equation. J. Eur. Math. Soc. (JEMS), to appear. Preprint at arxiv.org.
  6. T. Lukkari and M. Parviainen: Stability of degenerate parabolic Cauchy problems. Commun. Pure Appl. Anal. 14(1), 201-216, 2015. Journal link, preprint at arxiv.org.
  7. B. Avelin and T. Lukkari: Lower semicontinuity of weak supersolutions to the porous medium equation. Proc. Amer. Math. Soc. 143(8), 3475-3486, 2015. Journal link, Preprint at arxiv.org
  8. A. Aalto, T. Lukkari, and J. Malinen: Acoustic wave guides as infinite-dimensional dynamical systems. ESAIM Control Optim. Calc. Var. 21(2), 324--347, 2015. Journal link, preprint at arxiv.org.
  9. A. Almeida, P. Harjulehto, P. Hästö, and T. Lukkari: Riesz and Wolff potentials and elliptic equations in variable exponent weak Lebesgue spaces. Ann. Mat. Pura Appl. 194(2), 405-424, 2015. Journal link, preprint at arxiv.org.
  10. T. Lukkari: Stability of solutions to nonlinear diffusion equations. Preprint at arxiv.org.
  11. J. Kinnunen, T. Lukkari, and M. Parviainen: Local approximation of superharmonic and superparabolic functions in nonlinear potential theory. J. Fixed Point Theory Appl. 13(1), 291-307, 2013. Journal link, preprint at arxiv.org.
  12. T. Lukkari and J. Malinen: Webster's equation with curvature and dissipation. Preprint at arxiv.org.
  13. M. Eleuteri, P. Harjulehto, and T. Lukkari: Global regularity and stability of solutions to obstacle problems with nonstandard growth. Rev. Mat. Complut. 26(1), 147-181, 2013. Journal link, Preprint.
  14. T. Lukkari: The fast diffusion equation with measure data. NoDEA Nonlinear Differential Equations Appl. 19(3), 329-343, 2012. Journal link, Preprint
  15. P. Juutinen, T. Lukkari, and M. Parviainen: Equivalence of viscosity and weak solutions for the p(x)-Laplacian. Ann. Inst. H. Poincaré Anal. Non Linéaire 27(6), 1471-1487, 2010. Journal link, Preprint.
  16. T. Lukkari: Boundary continuity of solutions to elliptic equations with nonstandard growth. Manuscripta Math. 132(3-4), 463-482, 2010. Journal link, Preprint.
  17. V. Latvala, T. Lukkari, and O. Toivanen: The fundamental convergence theorem for p(.)-superharmonic functions. Potential Anal. 35(4), 329-351, 2011. Journal link, Preprint.
  18. M. Eleuteri, P. Harjulehto and T. Lukkari: Global regularity and stability of solutions to elliptic equations with nonstandard growth. Complex Var. Elliptic Equ. 56 (7-9), 599-622, 2011. Journal link, Preprint.
  19. T. Lukkari: The porous medium equation with measure data. J. Evol. Equ. 10(3), 711-729, 2010. Journal link, Preprint.
  20. J. Kinnunen, T. Lukkari, and M. Parviainen: An existence result for superparabolic functions. J. Funct. Anal. 258(3), 713-728, 2010. Journal link, Preprint.
  21. P. Lindqvist and T. Lukkari: A curious equation involving the $\infty$-Laplacian. Adv. Calc. Var. 3(4), 409-421, 2010. Journal link, Preprint at arxiv.org.
  22. T. Lukkari, F-Y. Maeda, and N. Marola: Wolff potential estimates for elliptic equations with nonstandard growth and applications. Forum Math. 22(6), 1061-1087, 2010. Journal link, Preprint.
  23. T. Lukkari. Nonlinear potential theory of elliptic equations with nonstandard growth. PhD thesis, Helsinki University of Technology, 2008. Electronic version.
  24. P. Harjulehto, T. Kuusi, T. Lukkari, N. Marola, and M. Parviainen: Harnack's inequality for quasiminimizers with non-standard growth conditions. J. Math. Anal. Appl. 344(1), 504-520, 2008. Journal link, Preprint
  25. T. Lukkari, J. Malinen, and P. Palo: Recording speech during magnetic resonance imaging. In Proceedings of the 5th International Workshop on Models and Analysis of Vocal Emissions for Biomedical Applications (MAVEBA2007), 2007. Preprint
  26. T. Lukkari: Elliptic equations with nonstandard growth involving measures. Hiroshima Math. J. 38(1), 155-176, 2008. Journal link, Preprint.
  27. T. Lukkari: Singular solutions of elliptic equations with nonstandard growth. Math. Nachr. 282(12), 1770-1787, 2009. Journal link, Preprint.
  28. A. Hannukainen, T. Lukkari, J. Malinen, and P. Palo: Vowel formants from the wave equation. J. Acoust. Soc. Am. Express Letters 122(1), EL1-EL7, 2007. Journal link.
  29. P. Harjulehto, P. Hästö, M. Koskenoja, T. Lukkari, and N. Marola: An obstacle problem and superharmonic functions with nonstandard growth, Nonlinear Anal. 67, 3424-3440, 2007. Journal link.
  30. P. Harjulehto, J. Kinnunen, and T. Lukkari: Unbounded supersolutions of nonlinear equations with nonstandard growth. Boundary value problems, article ID 048348, pp. 1-20, 2007. Journal link.
  31. T. Lukkari, and V. Välimäki: Modal Synthesis of Wind Chime Sounds with Stochastic Event Triggering. in Proceedings of the 6th Nordic Signal Processing Symposium (NORSIG 2004), pp. 212-215, Espoo, Finland, June 9-11, 2004. Proceedings link.

Links